# SDR CA150916010

- Difficulty date: September 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC6901511634
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON BOTH LT AND RT LOWER WING SKIN PANELS CC690-15116-3/4.
